Existence and uniqueness of pseudo almost periodic solutions of semilinear Cauchy problems with non dense domain
By Claudio Cuevas, Manuel Pinto. 2001
87 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/216b483382d817b8681e5ddd03e7174447e630bd
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Claudio Cuevas
- Toka Diagana
- Carlos Lizama
- Gaston M. N'Guérékata
- Khalil Ezzinbi
- Rodrigo Ponce
- Philippe Cieutat
- Christopher S. Goodrich
In Control and Systems Engineering
- Claudio Cuevas
- Toka Diagana
- Carlos Lizama
- Gaston M. N'Guérékata
- Rodrigo Ponce
- Chuang Chen
- Miao Li
- Khalil Ezzinbi
In Mathematical Physics
Citations in the corpus
- Stepanov-like pseudo-almost periodicity and its applications to some nonautonomous differential equations (2008, background): “Some contributions upon pseudo-almost periodic solutions to various differential equations have recently been made in [1,2,6–9].”
- S‐asymptotically ω‐periodic solutions for semilinear Volterra equations (2010, background): “Related with this subject, we refer the reader to the extensive bibliography in [2, 5, 6, 7, 9, 10, 13, 18, 22, 23, 29, 30].”
- Pseudo almost periodic solutions to some differential equations (2005, background): “Some contributions on almost periodic, asymptotically almost periodic, and pseudo almost periodic solutions to abstract differential and partial differential equations have recently been made in [3, 7, 8, 9, 10, 17].”